# SDR AALA20101112LHR01

- Difficulty date: November 12, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 72,904 hours, 11,544 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MXP - STRONG ELECTRICAL BURNING SMELL BETWEEN ROWS 17 AND 30 (AB SIDE).  SMELL WENT AWAY IMMEDIATELY WHEN POWERPORTS WERE TURNED OFF.  FLIGHT LANDED MXP WITHOUT INCIDENT.  RESET CIRCUIT BREAKER AND CHECKED POWERPORT FROM 17AB TO 30AB AND NO BURNING SMELL NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
